Briefly; Dx. 12/2007 Started Gleevec, never reached PCRU and had skin rashes, Jan. 2010 started Tasigna and have been PCRU since I started taking it. But.....I've developed a severe skin rash. It's so bad that my quality of life is not what I want even considering the CML. My Onc. scheduled an appointment with a CML specialist which I see tomorrow. Now for your input: I'm anticipating her suggesting changing from Tasigna and that makes me very nervous. The cancer is being controlled now & it's scary to start another drug. But as I said, this rash & photo sensitively is extremely painful and uncomfortable.
A bit nervous, what do you think?
Posted 30 September 2012 - 04:50 PM
Given the PCRU status, it is very likely any drug would keep you there, even returning to Gleevec. But Sprycel or Bosutinib would likely be the choices you might prefer because they would be more conservative choices. So you are in a good position here.
Posted 30 September 2012 - 09:36 PM
You don't say how long you have been PCRU or what dose you are taking. But given your severe rash and photo sensitivity, you might consider reducing dosage to see if that clears up the rash. Many side affects associated with TKI's are mitigated greatly through dose modification.
Diagnosed 11 May 2011 (100% FiSH, 155% PCR)
with b2a2 BCR-ABL fusion transcript coding for the 210kDa BCR-ABL protein
Sprycel: 20 mg per day - taken at lights out with Quercetin and/or Magnesium Taurate
6-8 grams Curcumin C3 complex.
2015 PCR: < 0.01% (M.D. Anderson scale)
2016 PCR: < 0.01% (M.D. Anderson scale)
March 2017 PCR: 0.01% (M.D. Anderson scale)
June 2017 PCR: "undetected"
September 2017 PCR: "undetected"
Posted 30 September 2012 - 10:13 PM
I couldn't handle all the gi issues I had on Gleevac, Onc wanted to put me on Tasigna I heard about the skin sensitivity issues from T, so I asked him to put me on Sprycel which he did. My gi issues went away and I don't have a lot of skin issues. The worst part was I got the Sprycel headache at first, which gradually subsided after a few days. All tkis have side effects but I'm glad that I am on Sprycel.
I started S in Nov 2010 100mg. And in June 2012 he reduced me to 50 mg. My number is still a big ZERO! Good Luck Billie
PS I was a nervous wreck about switching drugs too. I think we all are.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users